# SDR FDEA202201150070

- Difficulty date: January 15, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge
- Part number: ACA7223513
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR CUTOUT UPPER EDGE,FORWARD HINGE FITTING (PART NUMBER    ACA 7223-513) LOBES #1, AND #9 TO #17,  FOUND OUT OF TOLERANCE LIMITS. MAIN DECK CARGO DOOR CUTOUT UPPER EDGE,FORWARD HINGE FITTING (PART NUMBER:    ACA 7223-513) LOBES #1, AND #9 TO #17 REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   SRM 52-30-16-1A FIGURE 101 SHEET 3. OVERSIZE REPAIR BUSHINGS 10 EACH FABRICATED BY   MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-04 AND EA# 1-5310-T0336376 A PART 2   STEP 2 AND 5, TITLE: FUSELAGE- MAINFRAME- MAIN DECK CARGO DOOR FORWARD HINGE   (FUSELAGE SIDE) -WORN HINGE LOBE BORES. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100.
